Advances in Theoretical and Mathematical Physics

Volume 14 (2010)

Number 4

Global causal propagator for the Klein-Gordon equation on a class of supersymmetric AdS backgrounds

Pages: 1183 – 1208

DOI: http://dx.doi.org/10.4310/ATMP.2010.v14.n4.a4

Authors

Alberto Enciso

Niky Kamran

Abstract

We analyze the Cauchy problem for the Klein-Gordon equation on the type IIB supergravity backgrounds $\mathrm{AdS}^5 \times Y^{p,q}$, where $Y^{p,q}$ is any of the Sasaki-Einstein 5-manifolds introduced by Gaunlett et al. (Adv. Theor. Math. Phys. 8 (2004) 711-734). Although these spaces are not globally hyperbolic, we prove that there exists a unique admissible propagator and derive an integral representation thereof using spectral-theoretic techniques.

Full Text (PDF format)